# SDR ASAA2023041143034

- Difficulty date: April 11, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 69,680 hours, 28,005 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Part number: 116A44101
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E SKIN 116A4410 HAS 17 EA HI-LOKS PULLING THROUGH THE SKIN AT THE OB CORNER OF THESKIN DIRECTLY IB OF #1 PYLON ON THE UPPER SURFACE. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS REPAIRED IAW B737-900 SRM 57-41-01-2R-3.
